# SDR FDEA201112215413

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 22,664 hours, 12,323 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 636014601
- Part serial: 1148
- Condition: Malfunctioned
- Location: Engine N1
- Part time: 4,198 hours, 2,291 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 1 N1 ANALOG NEEDLE WOULD NOT INCREASE ABOVE 45 PERCENT ON TAKEOFF.  R& R NR1 ENG N1 GAUGE REF MM 77-11-21-04; OPS CHECKS GOOD.  OK FOR SERVICE.
